45 0

류마티스 관절염 환자에서 Adalimumab 사용 후 발생한 사르코이드증 1예

Title
류마티스 관절염 환자에서 Adalimumab 사용 후 발생한 사르코이드증 1예
Author
김태형
Keywords
Tumor Necrosis Factor-alpha; Antibodies; Monoclonal; Humanized; Sarcoidosis; Arthritis; Rheumatoid
Issue Date
2012-06
Publisher
대한결핵 및 호흡기학회
Citation
Tuberculosis and Respiratory Diseases, 2011, 71(6), P.464-469(6)
Abstract
Adalimumab is a full human monoclonal antibody that inhibits tumor necrosis factor-alpha (TNF-α). This has recently been shown to be effective in the treatment of rheumatoid arthritis (RA), ankylosing spondylitis, and other conditions. Sacoidosis is known to be the target for adalimumab but we describe a patient who has developed sarcoidosis with lung involvement during adalimumab therapy for RA. A 48-year-old woman, who was treated with adalimumab for 5 months, was admitted because of chronic cough and both hilar lymphadenopathy on chest radiography. Chest computed tomography revealed the enlargement of multiple lymph nodes in the right supraclavicular, subcarinal, both hilar and right axillary area. She was diagnosed with sarcoidosis based on the biopsy of supraclavicular lymph node, skin and lung through video-associated thoracoscopic surgery, which was non-caseating epitheloid cell granuloma and excluded from a similar disease. She was treated for sarcoidosis with prednisolone and methotrexate instead of adalimumab.
URI
https://synapse.koreamed.org/DOIx.php?id=10.4046/trd.2011.71.6.464
ISSN
1738-3536
DOI
10.4046/trd.2011.71.6.464
Appears in Collections:
COLLEGE OF MEDICINE[S](의과대학) > MEDICINE(의학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE